# SDR USAA2011061000014

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 33,170 hours, 12,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EEL - L4 DOOR EMERGENCY EXIT LIGHT LENS COVER MISSING.  INSTALLED MISSING LIGHT LENS COVER.
